American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F66) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ritabrata Munshi. The circle method and bounds for $L$-functions---III: $t$-aspect subconvexity for $GL(3)$ $L$-functions. J. Amer. Math. Soc. 28 (2015) 913-938.
Abstract, references, and article information   
View Article: PDF

[2] Stephen D. Miller and Wilfried Schmid. The archimedean theory of the exterior square $L$-functions over $\mathbb{Q}$. J. Amer. Math. Soc. 25 (2012) 465-506. MR 2869024.
Abstract, references, and article information
View Article: PDF

[3] Gautam Chinta and Paul E. Gunnells. Constructing Weyl group multiple Dirichlet series. J. Amer. Math. Soc. 23 (2010) 189-215. MR 2552251.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1

Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia